PDA

View Full Version : how can i have adderall with tramadol



leena egypt
16-09-2012, 21:51
hi all
now i'm a tramadol addict , i'm always on tramadol 24/7 , and i'd like to ask what are the advantages and the disadvantages of having adderall over tramadol ???? please note my tramadol dose is round 1600 mg/day,what about the effect of getting adderall on tramadol and what are the risks if found ???
please help as soon as possible8)

NeighborhoodThreat
16-09-2012, 21:56
That's a very high dose of tramadol. Mixing tramadol with amphetamines is a dangerous mixture [source (http://www.drugs.com/interactions-check.php?drug_list=2221-0,190-1645)] and mixing that high of a dose of tramadol is very dangerous and is not recommended.

leena egypt
16-09-2012, 22:05
i used to have tramadol with somadril , that was nice but i got bored of this effect , some friends told me about adderall and ritalin !!! what is the diffirence between them ? and what about their effects if taken with tramadol ???

NeighborhoodThreat
16-09-2012, 22:36
Somadril (carisoprodol (http://en.wikipedia.org/wiki/Carisoprodol)) is a completely different drug in a different class of drugs than Adderall is. Somadril is a depressant, and Adderall is an amphetamine stimulant.

Adderall (http://en.wikipedia.org/wiki/Adderall) is an amphetamine stimulant, specifically a mixture of ~75% dextroamphetamine and ~25% levoamphetamine. Ritalin is methylphenidate (http://en.wikipedia.org/wiki/Methylphenidate), a NDRI (http://en.wikipedia.org/wiki/Norepinephrine-dopamine_reuptake_inhibitor) stimulant. They have similar effects but have different methods of action and different duration of effect. I do not recommend taking Adderall with that high of dose of tramadol and I don't recommend taking Ritalin with that high of a dose of tramadol either. Tramadol is a NRI (http://en.wikipedia.org/wiki/Norepinephrine_reuptake_inhibitor) and serotonin releaser (http://en.wikipedia.org/wiki/Serotonin_releasing_agent) with opioid effects. Mixing stimulants with other drugs that increase the levels of serotonin and norepinephrine is a dangerous practice.

Mixing stimulants (Adderall, Ritalin, etc) with tramadol is very dangerous. You're already on a very high dose of tramadol by itself. Do not mix Ritalin or Adderall with tramadol.

leena egypt
16-09-2012, 22:40
now what is the diffirence between adderall and retalin , and what are the ideal doses of tramadol to be on the safeside ??

NeighborhoodThreat
16-09-2012, 22:51
I explained the difference between Adderall and Ritalin in my previous post ^^


....

Adderall (http://en.wikipedia.org/wiki/Adderall) is an amphetamine stimulant, specifically a mixture of ~75% dextroamphetamine and ~25% levoamphetamine. Ritalin is methylphenidate (http://en.wikipedia.org/wiki/Methylphenidate), a NDRI (http://en.wikipedia.org/wiki/Norepinephrine-dopamine_reuptake_inhibitor) stimulant.

...

How long have you been taking tramadol at the 1600mg/day dosage? You're going to probably want to taper down your tramadol dose for a bit before you think about taking amphetamines or methylphenidate.

leena egypt
16-09-2012, 22:56
do you want to say that if i reduced my dose of tramadol i can take adderall safely ??? but you said that adderall and ritalin have similar effects , would you please explain more ,that would be kind of you

and what about the adderall / ritalin doses ??

sekio
16-09-2012, 23:00
Adderall and Ritalin are both stimulants. They will act a little bit like caffeine, or coffee, or "speed" (if you've done that before). They'll make you think and act a little faster.

Tramadol may make you feel uncofortable if combined with stimulants. 1600mg of tram a day is a ridiculous amount. If you don't reduce your tramadol dosage, you culd have a seizure or worse if you take stimulant drugs.

5-15mg of Adderall or Ritalin will produce an effect in most people. You should ideally cut your tramadol intake down by at least half to 600 mg/day before you consider adding more drugs.

This is not suited for Advanced Drug Discussion. --> BDD

NeighborhoodThreat
16-09-2012, 23:01
Adderall and Ritalin are both stimulants, as I have also already mentioned. Adderall is an amphetamine so its duration is a bit longer (generally 3-6 hours for the IR formulation and 8-14 hours for the XR formulation) and Ritalin's duration shorter, generally 2-3 hours.

I'm saying that if you drop your tramadol dose down, you will experience withdrawal symptoms. 1600mg is a very high dose of tramadol. If you want to reduce your dose of tramadol you would need to do it slowly (taper) and once you're down to a very low dose of tramadol (ideally zero tramadol) and are free of withdrawal symptoms would it be safe to take Adderall or Ritalin.

sekio is right. Taking high doses of tramadol with stimulants of any kind, at any dose is very, very dangerous. Do not do it.

leena egypt
16-09-2012, 23:11
but withdrawal of tramadol is very painful and i have to take tramadol to hold that pain :((( what can i do ??? i don't want to suffer i'm trying those ti enjoy ,
you guys seem to be helpfull so please stand by my side

NeighborhoodThreat
16-09-2012, 23:14
You can taper down off tramadol slowly by reducing your dose by a small amount every week or every two weeks to minimize the tramadol withdrawal symptoms.

leena egypt
16-09-2012, 23:25
thank you guys but at the end tell me if it worth to do all of that ? i'm asking if the effect deserves this ? you know it will be very hard to reduce my dose of tramadol , so tell me what do you feel when you are on adderall and on ritalin

and what about the doze of adderall with minimum dose of tramadol to feel high for the longest time period ?
and which is better , the IR or the XR ?

NeighborhoodThreat
16-09-2012, 23:34
We've already explained what the stimulants feel like, they're uppers, speed. They will speed you up and cause increased alertness, etc.

HOWEVER, mixing them with tramadol is dangerous. Do not mix them with tramadol!

as sekio said, you need to get your tramadol dose down to below 600 or even 400mg before you even think about taking stimulants with the tramadol. Taking Adderall or Ritalin with tramadol is a dangerous mixture and it will be uncomfortable at the very least...and will give you a seizure or cause you to have a hypertensive emergency at the worst.

Ho-Chi-Minh
16-09-2012, 23:35
Did a doctor prescribe the Adderall knowing you are on Tramadol?

leena egypt
16-09-2012, 23:42
that was not described by a doctor , a friend gave me a pill long ago and i enjoyed that , now when i decided to give up somadril , i began looking for something else to take and i remembered thet pill , so i started searching till i met you nice guys , my story with tramadol began when i gave up heroine so i don't use tramadol to feel its effect but i'm using it as a pain killer since more than 5 years ago , i hope you got that

NeighborhoodThreat
16-09-2012, 23:43
Please understand that Somadril is a depressant and Adderall and Ritalin are stimulants. They are completely different drugs with completely different effects.

leena egypt
16-09-2012, 23:58
i know , and thats why i want to change ,i got sick of the somadril and its effect

sekio
17-09-2012, 00:22
You don't need to be getting high on stimulants in your condition. They would only make you feel very sick. Give the pill away to someone else, or flush it down the toilet, so you're not tempted to eat it.

delphinen
26-09-2013, 01:53
I do this combo rarely, but I have some experience with it.
From 3 to 4 50mg Tramadol and a low dosage of uppers, and a benzo to be on the safe side, the combo is pretty pretty nice and works fast and good. However, I found impossible to sleep, even after 6 hours of taking it, I don't feel bad, nor feel my heart race, in fact, I think I feel a lil better thanks to Tramadol already methabolized.
However, a nice meal and/or a high dose of SOMA for example, is needed to achieve sleep for me.

baooozs
26-09-2013, 18:27
Don't practice this combination. It can very easily sabotage the seizure threshold and send you into a fit. I also suspect the serotonergic activity of both tramadol and amphetamines to possibly cause serotonin toxicity.

Old thread. Closed. PM any questions.